Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invariant imbedding and random walk

Author: Richard Bellman
Journal: Proc. Amer. Math. Soc. 13 (1962), 251-254
MSC: Primary 60.66
MathSciNet review: 0137163
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman and R. Kalaba, Random walk, scattering and invariant imbedding-- I: one-dimensional case, Proc. Nat. Acad. Sci. U. S. A. 43 (1957), 930-933.
  • [2] Richard Bellman and Robert Kalaba, Invariant imbedding, random walk and scattering. II. Discrete versions, J. Math. Mech. 9 (1960), 411–419. MR 0111077
  • [3] Richard Bellman, Robert Kalaba, and G. Milton Wing, Invariant imbedding and mathematical physics. I. Particle processes., J. Mathematical Phys. 1 (1960), 280–308. MR 0116554

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.66

Retrieve articles in all journals with MSC: 60.66

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society